Translator Disclaimer
2017 Oscillatory criteria forthe systems of two first-orderlinear differential equations
G.A. Grigorian
Rocky Mountain J. Math. 47(5): 1497-1524 (2017). DOI: 10.1216/RMJ-2017-47-5-1497

Abstract

A definition of strict oscillation of the system of two first-order linear ordinary differential equations is given. It is shown that oscillation follows from strict oscillation of its system, but strict oscillation does not follow. Sturm-type theorems are proven. Oscillatory and strict oscillatory criteria in terms of coefficients of the system are obtained.

Citation

Download Citation

G.A. Grigorian. "Oscillatory criteria forthe systems of two first-orderlinear differential equations." Rocky Mountain J. Math. 47 (5) 1497 - 1524, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1497

Information

Published: 2017
First available in Project Euclid: 22 September 2017

MathSciNet: MR3705762
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1497

Subjects:
Primary: 34C10

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top